Optimal stopping of oscillating Brownian motion.

A1 Journal article (refereed)


Internal Authors/Editors


Publication Details

List of Authors: Ernesto Mordecki, Paavo Salminen
Publication year: 2019
Journal: Electronic Communications in Probability
Journal acronym: ECP
Volume number: 24
Start page: 1
End page: 12
eISSN: 1083-589X


Abstract

We solve optimal stopping problems for an oscillating Brownian motion, i.e. a diffusion with positive piecewise constant volatility changing at the point $x=0$. Let $sigma_1$ and $sigma_2$ denote the volatilities on the negative and positive half-lines, respectively. Our main result is that continuation region of the optimal stopping problem with reward $((1+x)^+)^2$ can be disconnected for some values of the discount rate when $2sigma_1^2


Last updated on 2020-28-03 at 07:58